# SDR BSYA2009057A

- Difficulty date: December 2, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N297AT
- Make and model: Beech 58
- Aircraft serial: TH1349
- Aircraft time: 11,356 hours
- Engine: Cont IO520CB
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM BIH TO VCV WHEN BOTH ENGINES QUIT AT 16,000FT.  AFTER DESCENDING 2,000FT PILOT WAS ABLE TO GET BOTH ENGINES RUNNING AGAIN AND THEN RETURNED TO BIH.  MAINTENANCE CHECKED FUEL, FUEL WAS OK.  RAN AIRCRAFT, NO PROBLEMS NOTED.  FLIGHT DEPT THINKS PILOT HAD MIXTURES TOO RICH FOR THAT ALTITUDE.
